# SDR ASAA0946343

- Difficulty date: July 24, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6547952205
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR HAS CREASE 20 INCHES FWD OF AFT EDGE 13 INCHES FROM TOP.  REMOVED DAMAGED SKIN, FABRICATED NEW SKIN AND INSTALLED.
